An analytic stochastic model for the transit vehicle holding problem

Hickman, MD (2001) An analytic stochastic model for the transit vehicle holding problem. Transportation Science, 35 3: 215-237. doi:10.1287/trsc.35.3.215.10150


Author Hickman, MD
Title An analytic stochastic model for the transit vehicle holding problem
Journal name Transportation Science   Check publisher's open access policy
ISSN 0041-1655
Publication date 2001-08
Sub-type Article (original research)
DOI 10.1287/trsc.35.3.215.10150
Volume 35
Issue 3
Start page 215
End page 237
Total pages 23
Language eng
Keyword Control Strategies
Bus
Performance
Simulation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 72 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 84 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 20 Sep 2013, 14:07:57 EST by System User